# SDR SWAA2022072935778

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 47,804 hours, 27,821 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN ALTITUDE WARNING HORN CAME ON AT FL380. CABIN ALTITUDE SHOWED 9500 FT AND CABIN DIFFERENTIAL PRESSURE SHOWED 7.0. DURING EMERGENCY DESCENT THE CABIN ALTITUDE GOT UP TO 10500 FT. PER FLIGHT CREW OUT FLOW VALVE WAS ALWAYS FULL CLOSED / [01] PERFORMED CABIN PRESSURE DECAY CHECK PER AMM 05-51-91 AFTER AFT CARGO SEAL REPAIRS. A/C DECAY WAS 105 SECONDS FROM 4.0 TO 2.5 PSI D/P. CHECKED WITHIN LIMITS.;[02] NO EXCESSIVE OR ABNORMAL PRESSURE LEAKS NOTED FROM BELLY DRAINS; APU BLEED AIR DUCT; DOORS; CARGO DOORS; E&E DOORS AND COCKPIT WINDOWS; REF AMM 05-51-91.
